Alert archive / New York / Special Weather Statements in 2020

Special Weather Statement, NWS Buffalo, NY

June 3, 2020Erie County, New York

NWS Buffalo, NY issued this special weather statement at Jun 3, 2020, 6:39 AM EDT for Erie County, New York. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2020, 6:39 AM EDT (10:39 UTC)
Expired
Jun 3, 2020, 7:15 AM EDT
In force
36 min
Issued by
NWS Buffalo, NY

County Erie County, NY

The radar

The Buffalo radar (KBUF), 12 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 10.7 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2020-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2020-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1280 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

581 
WWUS81 KBUF 031039
SPSBUF

Special Weather Statement
National Weather Service Buffalo NY
639 AM EDT Wed Jun 3 2020

NYZ001-010-085-031115-
Southern Erie-Niagara-Northern Erie-
639 AM EDT Wed Jun 3 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ERIE AND
SOUTHEASTERN NIAGARA COUNTIES...

At 638 AM EDT, a strong thunderstorm was located near Grand Island,
moving east at 50 mph.

Wind gusts up to 50 mph are possible with this storm, along with 
brief, torrential rainfall.

Locations impacted include...
Buffalo Metro Area, Grand Island, and Lackawanna.

This includes Interstate 90 between exits 56 and 49.
 
Torrential rainfall is also occurring with this storm, and may cause 
localized minor flooding. Do not drive your vehicle through flooded 
roadways.

LAT...LON 4305 7900 4309 7847 4276 7849 4280 7892
      4284 7893 4289 7891 4292 7890 4295 7892
      4296 7893 4296 7896 4299 7901 4302 7902
TIME...MOT...LOC 1038Z 276DEG 44KT 4295 7898 
$$

Hitchcock

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 3, 4:25 AM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 3, 4:25 AM EDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
425 AM EDT Wed Jun 3 2020

.SYNOPSIS...
A second round of showers and thunderstorms, with heavy rainfall
and localized strong winds, will clip Southwest New York State
this morning, with showers and garden variety thunderstorms
across the remainder of the region today. A weak cold front will
send convection eastward tonight with a drying trend later
tonight and Thursday. Unsettled and cooler conditions are likely
again this weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Quiet weather at the moment this early morning as we lie between the
departed first MCS, and upstream MCS. This second MCS over eastern
MI/Lake Huron is tracking ESEward and should arrive across SW NYS
around 10Z.

Like last evening there will be 45 to 50 knots of 0-3 km bulk
shear...this within NW flow aloft. With MUCAPE values between 800
and 1200 J/KG there should be sufficient instability for strong
thunderstorms to expand across SW NYS this morning...with any storm
this morning possibly bringing localized damaging winds. The severe
threat should end around 13Z.

Given the timing of convection, morning is not a favorable time for
large hail around WNY, and while soundings have a fair amount of
elevated CAPE, it's not as great as last nights event...thus
expecting just small hail with any taller thunderstorms this
morning.

In addition, PWAT values in excess of 1.50 inches could lead to
burst of heavier rain...especially across the Southern Tier. Less
instability north of the Southern Tier and towards the Finger Lakes
will likely limit any thunderstorm to a garden variety. The heavier
rain will likely track just to the south of where last nights
downpour occurred.

Very little CAPE east of Lake Ontario and weaker lapse rates will
likely keep lightning/thunder from occuring today. There will be
chances for showers though being closer to the upper level and
passage of weak embedded shortwaves.

After this MCS crosses our southern zones this morning we will be
within another lull through the afternoon with just an isolated
shower or thunderstorm. A southwest wind off Lakes Erie will again
be breezy this afternoon, with gusts around 30 mph...and the
boundary of this lake breeze circulation meeting a weak cold front
crossing our region this evening will provide a convergent zone for
a quick shower or thunderstorm...with activity across Niagara-Monroe
and shifting southeastward this early evening.

Behind the passage of the cold front quieter weather will then
establish across our region later tonight. Dewpoints will still
remain high and as the boundary layer cools we could see some patchy
fog developing across higher terrain.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
A weak area of high pressure will settle into the eastern Great
Lakes Thursday, bringing a return to mainly dry weather and sunshine
for most areas. A weak mid level trough will pass through Quebec,
and the southern tail of this feature may bring enough forcing to
the North Country to produce an isolated shower or thunderstorm in
the afternoon near the Saint Lawrence. Highs will be in the lower
80s in most locations, with mid 80s in a few of the warmer Genesee
Valley locations, and mid to upper 70s for the North Country.

Weak high pressure will maintain dry weather Thursday night with
mainly clear to partly cloudy skies. Lows will be in the lower 60s
in most areas, with mid to upper 50s in some of the cooler Southern
Tier valleys and North Country.

The next mid level trough and surface cold front will move into the
central Great Lakes and southern Quebec Friday afternoon. Model
guidance has slowed the timing of this feature over the past few
runs, with synoptic scale forcing not arriving until Friday night.
Diurnal instability and lake breeze/terrain boundaries may allow a
few isolated showers and storms to develop in the afternoon and
evening, but the vast majority of the area now looks to stay dry on
Friday. Stable lake shadows will also further lower the risk of
convection over and northeast of the lakes. 850MB temps peak near
+15C, supporting highs in the mid 80s at lower elevations away from
lake influences, with a few upper 80s readings in the Genesee
Valley.

The weak mid level trough and cold front will cross the region
Friday night through early Saturday morning. Forcing is not overly
impressive with this feature, so coverage of showers and
thunderstorms may remain scattered in nature. The mid level trough
will sharpen and dig into New England Saturday. Any thunder chances
will end early in the day with the exit of the cold front, although
the mid level trough and steepening lapse rates may still support
scattered showers through the day. The onset of cold advection will
keep highs in the mid to upper 70s in most areas.

Any scattered showers will end Saturday evening as the mid level
trough moves into New England. A push of substantially cooler air
will drop temperatures into the low to mid 50s overnight.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
A stretch of dry weather will develop through the first half of next
week as a strong mid/upper level ridge moves from the central US
into the Ohio Valley and Great Lakes. This will provide dry weather
Sunday through Tuesday. The airmass will be quite cool initially on
Sunday, with highs in the mid to upper 60s and lows in the mid to
upper 40s. Day to day airmass modification and warm advection will
bring highs back into the 70s Monday, and lower 80s by Tuesday.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
For the 06Z TAFS the initial MCS has cleared the area, with
mainly VFR flight conditions now across the TAF fields.

A second MCS will pass across our region early this morning,
impacting mainly SW NYS, including the KJHW terminal. Gusty winds
and heavy rainfall will be the main impacts...from roughly 10Z
through about 13Z. To the north, and within a less unstable airmass
(thanks to the first MCS) scattered showers and a few thunderstorms
will be possible from both the northern edge of the MCS in the
morning, and afternoon storms as a weak cold front passes through.

Tonight showers will diminish in coverage, through with a wet ground
some areas of fog and IFR visibilities will be likely across the
Southern Tier.

Outlook...

Thursday and Friday...VFR.

Friday night through Saturday...Mainly VFR. A few showers possible.

Sunday...VFR.

&&

.MARINE...
A complex of thunderstorms will cross Lake Erie this morning,
bringing frequent lightning and localized stronger wind gusts. This
activity, and then later SW flow through the afternoon will maintain
choppy conditions on the lake, though waves likely to remain below 4
feet.

A weak cold front will cross the Lakes later this afternoon and
evening, with winds shifting to west. A surface high pressure will
then build across the eastern Great Lakes Thursday-Friday and
maintain light winds...and negligible waves.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...Thomas
NEAR TERM...Thomas
SHORT TERM...Hitchcock
LONG TERM...Hitchcock
AVIATION...Thomas
MARINE...Thomas
Hazardous weather outlook, Jun 3, 4:29 AM EDT, 2 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
429 AM EDT Wed Jun 3 2020

NYZ019>021-040830-
Chautauqua-Cattaraugus-Allegany-
429 AM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Thunderstorms are expected to cross the western Southern Tier early
this morning. A few storms may be severe with damaging winds and
large hail. Locally heavy downpours may produce minor flooding in
poor drainage areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state
and CDC guidelines.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>008-010>014-085-040830-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Southern Erie-
429 AM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-042>045-062>065-SLZ022-024-040830-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
429 AM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-040830-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
429 AM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for portions of Lake Erie.

.DAY ONE...Today and tonight.

Thunderstorms are expected to cross Lake Erie early this morning. A
few storms may contain hail, strong winds, and locally higher waves.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state
and CDC guidelines.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Hitchcock

In the hours before

Local storm report, Jun 3, 5:33 AM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
533 AM EDT WED JUN 03 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     HAIL             GRANDYLE VILLAGE        42.99N  78.95W
06/02/2020  M1.50 INCH       ERIE               NY   BROADCAST MEDIA

            CORRECTED TIME BASED ON RADAR

&&

CORRECTED EVENT TIME...REMARKS

EVENT NUMBER BUF2000798

HITCHCOCK
Local storm report, Jun 3, 5:37 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
537 AM EDT WED JUN 03 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     MARINE TSTM WIND 2 W BUFFALO             42.89N  78.90W
06/02/2020  M69 MPH          LEZ041             NY   NOS-NWLON

&&

EVENT NUMBER BUF2000816

HITCHCOCK
Local storm report, Jun 3, 5:38 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
538 AM EDT WED JUN 03 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     HAIL             GRANDYLE VILLAGE        42.99N  78.95W
06/02/2020  M1.50 INCH       ERIE               NY   BROADCAST MEDIA

1109 PM     TSTM WND DMG     1 ESE SOLDIERS PLACE    42.92N  78.86W
06/02/2020                   ERIE               NY   NWS EMPLOYEE

            SEVERAL MASSIVE TREES DOWN ON HORTON PLACE

1112 PM     TSTM WND DMG     1 S SOLDIERS PLACE      42.91N  78.88W
06/02/2020                   ERIE               NY   BROADCAST MEDIA

            LARGE TREE FELL ON CAR ON ELMWOOD AVE.

1113 PM     HAIL             SOLDIERS PLACE          42.92N  78.87W
06/02/2020  M1.00 INCH       ERIE               NY   TRAINED SPOTTER

            HAIL IN ELMWOOD VILLAGE

1115 PM     HAIL             BUFFALO                 42.89N  78.86W
06/02/2020  M1.00 INCH       ERIE               NY   BROADCAST MEDIA

1120 PM     HAIL             2 ENE LACKAWANNA        42.83N  78.80W
06/02/2020  E1.25 INCH       ERIE               NY   TRAINED SPOTTER

1124 PM     TSTM WND DMG     BUFFALO                 42.88N  78.87W
06/02/2020                   ERIE               NY   TRAINED SPOTTER

            LARGE TREE DOWN ON CLINTON STREET.

1124 PM     MARINE TSTM WIND 2 W BUFFALO             42.89N  78.90W
06/02/2020  M69 MPH          LEZ041             NY   NOS-NWLON

1144 PM     TSTM WND DMG     BERGEN                  43.08N  77.94W
06/02/2020                   GENESEE            NY   LAW ENFORCEMENT

            TREE DOWN ON RT 19

1147 PM     HAIL             1 NW COLDEN             42.65N  78.70W
06/02/2020  M1.00 INCH       ERIE               NY   TRAINED SPOTTER

1201 AM     HAIL             2 SSE EAST CONCORD      42.53N  78.63W
06/03/2020  M1.25 INCH       ERIE               NY   TRAINED SPOTTER

            HAIL JUST OVER 1.25 INCHES

1212 AM     HAIL             GLENWOOD                42.62N  78.66W
06/03/2020  M1.25 INCH       ERIE               NY   SOCIAL MEDIA

1212 AM     FLASH FLOOD      2 WNW SLOAN             42.90N  78.83W
06/03/2020                   ERIE               NY   SOCIAL MEDIA

            SYCAMORE ST. AND WALDEN FLOODED WITH FOUR PEOPLE
            TRAPPED IN A CAR.

1212 AM     HAIL             YORKSHIRE               42.52N  78.48W
06/03/2020  M1.25 INCH       CATTARAUGUS        NY   SOCIAL MEDIA

1215 AM     FLASH FLOOD      1 W SOLDIERS PLACE      42.93N  78.90W
06/03/2020                   ERIE               NY   SOCIAL MEDIA

            RAMP I-190S TO ROUTE 198E CLOSED BECAUSE OF FLOODING.

1220 AM     TSTM WND DMG     MACHIAS                 42.42N  78.49W
06/03/2020                   CATTARAUGUS        NY   LAW ENFORCEMENT

            MULTIPLE TREES DOWN.

1222 AM     FLASH FLOOD      WINCHESTER              42.87N  78.79W
06/03/2020                   ERIE               NY   SOCIAL MEDIA

            EAST BOUND ON I-90 AT EXIT 51 FLOODED.

1225 AM     TSTM WND GST     6 SSE DELEVAN           42.42N  78.42W
06/03/2020  M61 MPH          CATTARAUGUS        NY   MESONET

1236 AM     TSTM WND DMG     ELLICOTTVILLE           42.27N  78.67W
06/03/2020                   CATTARAUGUS        NY   LAW ENFORCEMENT

            MULTIPLE TREES DOWN.

1242 AM     TSTM WND DMG     CUBA                    42.22N  78.28W
06/03/2020                   ALLEGANY           NY   LAW ENFORCEMENT

            WIRES DOWN.

1252 AM     TSTM WND DMG     BOLIVAR                 42.07N  78.17W
06/03/2020                   ALLEGANY           NY   LAW ENFORCEMENT

            TREE DOWN.

&&

EVENT NUMBER BUF2000798 BUF2000796 BUF2000815 BUF2000802 BUF2000797
BUF2000806 BUF2000799 BUF2000816 BUF2000800 BUF2000804 BUF2000805
BUF2000801 BUF2000803 BUF2000809 BUF2000808 BUF2000811 BUF2000810
BUF2000807 BUF2000812 BUF2000814 BUF2000813

Hitchcock
Special weather statement, Jun 3, 5:43 AM EDT, 56 minutes before
Special Weather Statement
National Weather Service Buffalo NY
543 AM EDT Wed Jun 3 2020

NYZ019-031045-
Chautauqua-
543 AM EDT Wed Jun 3 2020

...THUNDERSTORMS WILL AFFECT SOUTHERN CHAUTAUQUA COUNTY...

At 541 AM EDT, a cluster of thunderstorms were located from Findlay
Lake and Sherman to near Busti, moving east at 45 mph.

Winds in excess of 30 mph are possible with these storms, along with
brief torrential downpours.

Locations impacted include...
Jamestown, Lakewood, Falconer, Clymer, Findley Lake, Chautauqua,
Busti, Ripley, Mina, French Creek, Sherman, Panama, and Bemus Point.

This includes the following highways...
 Interstate 90 near exit 61.
 Interstate 86 between exits 4 and 13.

Torrential rainfall is also occurring with this storm, and may cause
localized minor flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4227 7976 4228 7973 4216 7918 4200 7918
      4200 7976
TIME...MOT...LOC 0941Z 288DEG 40KT 4209 7947

Hitchcock
Special weather statement, Jun 3, 6:17 AM EDT, 22 minutes before
Special Weather Statement
National Weather Service Buffalo NY
617 AM EDT Wed Jun 3 2020

NYZ001-010-085-031130-
Southern Erie-Niagara-Northern Erie-
617 AM EDT Wed Jun 3 2020

...AN AREA OF THUNDERSTORMS WILL AFFECT ERIE AND NIAGARA COUNTIES...

At 615 AM EDT, an area of thunderstorms were clustered about 20
miles west of Niagara Falls and Buffalo, moving east at 45 mph.

Winds in excess of 35 mph are possible with these storms, along with
brief heavy downpours.

Locations impacted include...
Buffalo Metro Area, Niagara Falls, Grand Island, Lockport,
and Lackawanna.

This includes Interstate 90 between exits 57A and 49.

Brief, very heavy rainfall is occurring with this storm, and may
cause minor localized flooding in poor drainage areas. Do not drive
your vehicle through flooded roadways.

LAT...LON 4273 7908 4276 7898 4280 7892 4284 7893
      4291 7890 4295 7892 4300 7902 4306 7900
      4308 7908 4311 7906 4312 7907 4315 7904
      4325 7906 4329 7908 4339 7846 4260 7849
      4267 7911
TIME...MOT...LOC 1015Z 280DEG 37KT 4302 7936

Hitchcock
Special weather statement, Jun 3, 6:39 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
639 AM EDT Wed Jun 3 2020

NYZ001-010-085-031115-
Southern Erie-Niagara-Northern Erie-
639 AM EDT Wed Jun 3 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ERIE AND
SOUTHEASTERN NIAGARA COUNTIES...

At 638 AM EDT, a strong thunderstorm was located near Grand Island,
moving east at 50 mph.

Wind gusts up to 50 mph are possible with this storm, along with
brief, torrential rainfall.

Locations impacted include...
Buffalo Metro Area, Grand Island, and Lackawanna.

This includes Interstate 90 between exits 56 and 49.

Torrential rainfall is also occurring with this storm, and may cause
localized minor flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4305 7900 4309 7847 4276 7849 4280 7892
      4284 7893 4289 7891 4292 7890 4295 7892
      4296 7893 4296 7896 4299 7901 4302 7902
TIME...MOT...LOC 1038Z 276DEG 44KT 4295 7898

Hitchcock

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 9:05 PM EDTSpecial Weather StatementBUFErie, Genesee, Niagara, Orleans, Wyoming55 min
Jun 2, 9:47 PM EDTSpecial Marine WarningBUF58 min
Jun 2, 10:13 PM EDTSevere Thunderstorm WarningBUFErie, Niagara62 min
Jun 2, 10:27 PM EDTSpecial Marine WarningBUF93 min
Jun 2, 10:49 PM EDTSevere Thunderstorm WarningBUFErie56 min
Jun 2, 10:53 PM EDTSpecial Weather StatementBUFGenesee52 min
Jun 2, 11:06 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Ontario, Orleans54 min
Jun 2, 11:28 PM EDTFlash Flood WarningBUFErie, Niagara3 hr
Jun 2, 11:40 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Erie, Wyoming65 min
Jun 2, 11:43 PM EDTSpecial Marine WarningBUF46 min
Jun 3, 12:25 AM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus65 min
Jun 3, 5:43 AM EDTSpecial Weather StatementBUFChautauqua62 min
Jun 3, 6:17 AM EDTSpecial Weather StatementBUFErie, Niagara73 min
Jun 3, 6:26 AM EDTSpecial Marine WarningBUF34 min
Jun 3, 4:06 PM EDTSpecial Weather StatementBUFLivingston, Wyoming24 min
Jun 3, 6:09 PM EDTSpecial Marine WarningBUF50 min
Jun 3, 6:39 PM EDTSpecial Marine WarningBUF66 min
Jun 3, 6:43 PM EDTSpecial Weather StatementBUFJefferson47 min
Jun 3, 7:01 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis44 min
Jun 3, 7:24 PM EDTSpecial Weather StatementBUFMonroe36 min
Jun 3, 7:37 PM EDTSevere Thunderstorm WarningBUFMonroe, Ontario53 min

Nearby

Special Weather Statements in New York, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.